MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305124
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Bd was not able to verify the indicated failure.A device history review could not be completed as no batch number was provided.Investigation conclusion: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Root cause description: undetermined.
 
Event or Problem Description
It was reported that after aspirating the medication with a bd precisionglide¿ needle, the needle fell out of the hub as the nurse was clearing air out of the needle in preparation for injection.There was no report of exposure, serious injury, or medical intervention.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8024971
Report Number1911916-2018-00590
Device Sequence Number13780980
Product Code FMI
UDI-Device Identifier30382903051244
UDI-Public30382903051244
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;